MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CAMERA HEAD AC - C-MOUNT; CAMERA, TELEVISION, ENDOSCOPIC, WITHOUT AUDIO

MEDOS INTERNATIONAL SARL CAMERA HEAD AC - C-MOUNT; CAMERA, TELEVISION, ENDOSCOPIC, WITHOUT AUDIO
Catalog Number 242401
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional: intermittent operation.Per service reports, this complaint was confirmed.Based on service manual operational and diagnostic, the device was found to be non-repairable, and it was returned to the customer unrepaired.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device serial number, and no non-conformance was identified.
 
Event or Problem Description
It was reported that when the camera head ac - c-mount device was connected to the camera control system (ccs) unit, it is not detected, even though the blue indicator light above the connection port was on.During service and evaluation, it was observed that the camera head had intermittent operation.It was not reported if the device was used in a surgical procedure.It was not reported if there were any delays in a surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2025.All available information has been disclosed.

Brand Name
CAMERA HEAD AC - C-MOUNT
Common Device Name
CAMERA, TELEVISION, ENDOSCOPIC, WITHOUT AUDIO
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key23350199
Report Number1221934-2025-03998
Device Sequence Number7808541
Product Code FWF
UDI-Device Identifier10886705028733
UDI-Public(01)10886705028733
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown